# SDR DALA2017021401187

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 42,698 hours, 28,437 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 268-368
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK BS 268 - 368, LBL 22 HAS SCRATCHED, AND CORROSION.   BLENDED THE SEAT TRACK, AND FOUND TO BE OUT OF LIMITS AND REPAIRED IAW SRM 53-20-52 2R-1.
